Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chronic side effects of Zoloft - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help u
User :   Is this a legitimate doctor?
Doctor :   yws i am a general practisioner
Doctor :   please proceed with your query
User :   You spelled 'yes' wrong...
User :   Anyway i need to know the side effects of Zoloft
Doctor :   ok
User :   Zoloft, lithium, and prozac, because i am having reactions and i just started taking zoloft
User :   so....?
Doctor :   since how many days are yu on lithium
User :   Do you speak english? lithium about 4 months
Doctor :   did yu mention that earlier
Doctor :   no yu didnt
Doctor :   be patient
Doctor :   as i need to know the duration
User :   4 months
Doctor :   so to decide wether an acute or chronic side effects
Doctor :   Zoloft an antidepressant causes
Doctor :   gastric acidity
Doctor :   bloating
Doctor :   headache
User :   severe pain in the side?
Doctor :   insomnia or sleepiness
User :   tremors?
Doctor :   no pain is not the side effect
Doctor :   tremors that too fine tremors are caused by lithium
User :   well than i wonder what is wrong with me

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor